IJPAM: Volume 70, No. 3 (2011)

SOME RESULTS ON $M(f_{1} ,f_{2} ,f_{3} )_{2n+1} $-MANIFOLDS

S. Yadav$^1$, D.L. Suthar$^2$, A.K. Srivastava$^3$
$^{1,2}$Department of Mathematics
Alwar Institute of Engineering and Technology
M.I.A. Alwar-301030, Rajasthan, INDIA
$^3$Department of Mathematics
Mahatma Gandhi Post Graduate College
Gorakhpur, INDIA


Abstract. The aim of this paper is to study of generalized Sasakian-space-forms (briefly $M(f_{1} ,f_{2} ,f_{3} )_{2n+1} $-manifolds). The theorems established in this paper are of general charactor and provides extension of the recently given by De and Sarkar [9].

Received: March 26, 2011

AMS Subject Classification: 53C15, 53C25, 53D15

Key Words and Phrases: $M(f_{1} ,f_{2} ,f_{3} )_{2n+1} $-manifold, pseudo-projective curvature tensor, partially pseudo-Riccisymmetric, $\eta $-Einstein manifold

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 3